# SDR AALA201906032006

- Difficulty date: June 2, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 55,586 hours, 22,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A75058
- Condition: Corroded
- Location: Bs 927-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT:  INSPECTION FOUND CORROSION IN THE AFT WET AREA SUBFLOOR, AT THE LOWER R2 DOOR CUTOUT INNER CHORD ANGLE. MAINTENANCE  REMOVED AND REPLACED WITH NEW THE R2 DOOR LOWER CUTOUT INNER CHORD CREASE ANGLE.
